# SDR IPXA2015061190067

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 29,276 hours, 20,020 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE, LT FWD ENTRY DOOR DISPLAYED STEADY AND ENTRY DOOR OPEN LIGHT ON STEADY WITH DOOR CLOSED WHILE TAXI IN TO PARK, CYCLED L1 FWD ENTRY DOOR SEVERAL TIMES INSPECTED DOOR SWITCH COULD NOT DUPLICATE REPORT.  DOOR WARNING INDICATIONS NORMAL.
